# SDR 98ZZZX1691

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258G
- Make and model: Lear 35A
- Aircraft serial: 443
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607003468
- Condition: Leaking
- Location: Rt Mlg Well
- Part time: 4,365 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER NOTING A HYDRAULIC LEAK BY THE RT MAIN GEAR WHEEL WELL, FOUND ALUMINUM HYDRAULIC LINE FOR THE FLAP RETURN SYSTEM WEEPING FROM A CORROSION PIN HOLE.  THE PIN HOLE IS APPROXIMATELY 1 INCH FROM END OF LINE AND IN THE MIDDLE OF A 90 DEGREE BEND.  THE LINE IS DATED 1-30-81, AND LOOKS TO BE ORIGINAL.  THE LINE IS PAINTED WITH ZINC CHROMATE INCLUDING THE AREA WITH THE PIN HOLE.  NEW LINE WAS INSTALLED.
